# SDR AWXA0002044

- Difficulty date: July 23, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 0953
- Aircraft time: 9,971 hours, 3,783 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Packing
- Part number: NAS16128
- Condition: Damaged
- Location: Park Brake Valve
- Component: Park Brake Valv, Messier
- Component part number: A253155
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BDL- EMERGENCY LANDING - FLT 402 - EN ROUTE FROM PHX RO BDL THE CREW FOUND YELLOW HYDRAULIC QUANTITY DECREASING AND TURNED THE YELLOW SYSTEM HYD PUMP OFF PRIOR TO GETTING A RESERVOIR LOW LEVEL WARNING.  ON APPROACH THE YELLOW HYD SYSTEM WAS LOST AND THE CREW CALLED AN EMERGENCY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  TECHNICIANS WERE SENT FROM CMH TO BDL TO TROUBLESHOOT.  FOUND THE MIDDLE AND LOWER PACKINGS ON THE PARKING BRAKE VALVE BROKEN/CUT.  THE PACKINGS WERE REPLACED, THE HYD SYSTEM SERVICED AND SYSTEM LEAK CHECKS PERFORMED USING BOTH THE ELECTRIC PUMP AND ENGINE DRIVEN HYD PUMP.  NO FURTHER LEAKS WERE FOUND.
